quasilinear elliptic systems; weak solutions; integral estimates; regularity
We prove an integral estimate for weak solutions to some quasilinear elliptic systems; such an estimate provides us with the following regularity result: weak solutions are bounded.
[C1] Campanato S.: Elliptic systems with nonlinearity $q$ greater or equal to two. Regularity of the solution of the Dirichlet problem
. Ann. Mat. Pura Appl. 147 (1987), 117-150. MR 0916705
| Zbl 0635.35038
[C2] Campanato S.: Fundamental interior estimates for a class of second order elliptic operators
. in: Partial Differential Equations and Calculus of Variations, Essays in honor of Ennio De Giorgi, Birkhäuser, Boston, 1989. MR 1034007
| Zbl 0685.35026
[FH] Fusco N., Hutchinson J.: Partial regularity for minimizers of certain functionals having non quadratic growth
. Ann. Mat. Pura Appl. 155 (1989), 1-24. MR 1042826
[G] Giaquinta M.: Multiple integrals in the calculus of variations and nonlinear elliptic systems
. Princeton University Press, Princeton, 1983. MR 0717034
| Zbl 0516.49003
[L] Leonetti F.: On the regularity of $w$-minima. to appear in Boll. Un. Mat. Ital.
[M] Morrey C.B., Jr.: Multiple Integrals in the Calculus of Variations
. Springer Verlag, New York, 1966. MR 0202511